Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 136, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 17, 2016, 11:05 PM CDT for 5 counties in Texas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2016, 11:05 PM CDT (04:05 UTC)
- Expired
- May 18, 2016, 12:00 AM CDT
- In force
- 55 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bexar County, TX, Blanco County, TX, Comal County, TX, Guadalupe County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 33 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 11:55 PM CDT | TSTM WND DMG | 3 Nnw Cibolo, TX | SIX INCH TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 13 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 4.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
847
WUUS54 KEWX 180405
SVREWX
TXC029-031-091-187-259-180500-
/O.NEW.KEWX.SV.W.0136.160518T0405Z-160518T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1105 PM CDT TUE MAY 17 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
COMAL COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
WEST CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL MIDNIGHT CDT
* AT 1105 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KENDALIA TO LEON SPRINGS...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...CANYON LAKE DAM...SCHERTZ...CIBOLO...FAIR OAKS RANCH...
SELMA...CANYON LAKE...BULVERDE...GARDEN RIDGE...MARION...SANTA CLARA...
GUADALUPE RIVER STATE PARK...SPRING BRANCH...NORTHCLIFF...LEON
SPRINGS...TIMBERWOOD PARK...BERGHEIM...TWIN SISTERS...FISCHER AND
KENDALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3000 9824 2985 9803 2977 9800 2953 9815
2968 9869 2986 9869 3010 9856
TIME...MOT...LOC 0405Z 282DEG 28KT 2994 9847 2966 9865
HAIL...0.88IN
WIND...60MPH
$$
MO1 follow-up statement
710
WWUS54 KEWX 180445
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 PM CDT TUE MAY 17 2016
TXC031-259-180455-
/O.CAN.KEWX.SV.W.0136.000000T0000Z-160518T0500Z/
BLANCO TX-KENDALL TX-
1145 PM CDT TUE MAY 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BLANCO AND
EASTERN KENDALL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3000 9824 2985 9803 2977 9800 2953 9815
2964 9853 2986 9848
TIME...MOT...LOC 0445Z 282DEG 28KT 2988 9813 2960 9831
$$
TXC029-091-187-180500-
/O.CON.KEWX.SV.W.0136.000000T0000Z-160518T0500Z/
BEXAR TX-COMAL TX-GUADALUPE TX-
1145 PM CDT TUE MAY 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTH CENTRAL BEXAR...COMAL AND WEST CENTRAL GUADALUPE
COUNTIES...
AT 1145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CANYON LAKE DAM TO SELMA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...CANYON LAKE DAM...SCHERTZ...CIBOLO...SELMA...CANYON LAKE...
BULVERDE...GARDEN RIDGE...MARION...SANTA CLARA...TIMBERWOOD PARK...
FISCHER...SPRING BRANCH...NORTHCLIFF...ANHALT...HUNTER...BRACKEN...SOLMS...
GRUENE AND SATTLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3000 9824 2985 9803 2977 9800 2953 9815
2964 9853 2986 9848
TIME...MOT...LOC 0445Z 282DEG 28KT 2988 9813 2960 9831
HAIL...0.88IN
WIND...60MPH
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:55 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, May 17, 6:55 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 655 PM CDT TUE MAY 17 2016 .AVIATION... SAT is the last airport at MVFR. Still think they will lift shortly as SSF is VFR. A line of thunderstorms is moving down from the north. Think this convection will move into DRT by around 03z and the I-35 airports by around 06z. Convection will drop category to MVFR. CIGs will drop to IFR by around 10z or 12z. Improvement to MVFR by around noon Wednesday. && .PREV DISCUSSION... /ISSUED 616 PM CDT TUE MAY 17 2016/ MESOSCALE UPDATE... Severe weather prospects continue to evolve through the late afternoon and evening hours. Firstly, an outflow boundary has progressed into the southern border of the CWA, which is farther than originally anticipated. As a result...surface winds have been light and out of the northeast generally with a turning to a more easterly or slightly southeasterly as you approach the western zones/areas. While instability is more than sufficient in the Maverick/Zavala/Dimmit county area, the outflow boundary is south of there and providing the focused surface based lifting in the south. Farther north, the Mexican supercell that has been going strong for the last few hours has produced a vast anvil overhang over the Rio Grande Plains which has limited surface temps even further from warming to the 89-90 degree convective temperatures in that area. Think window of opportunity for convection along the Rio Grande Plains is waning quickly as a result. Primary area of new development this evening should stay south of the CWA with the boundary. Farther north, convection firing near a triple point in the northwest corner of Val Verde should temporarily delay the progression of the severe cluster around the Ozona area. Then the most likely scenario is a southeast push as the storms conglomerate and develop outflow. The main threats will continue to be very large hail and will evolve into a wind threat as the line evolves and begins pushing southeast. Also...lapse rates and instability in the -10 to -20 degree range will be conducive for very dangerous lightning activity this evening as well. Timing for storms to enter the Plateau counties will be in the next 1-2 hours, for the Hill Country, 2-4 hours, and the I-35 corridor, 4-7 hours. PREV DISCUSSION... /ISSUED 339 PM CDT TUE MAY 17 2016/ SHORT TERM (Tonight through Wednesday Night)... Concerns in the short term will be monitoring the potential for strong to severe thunderstorms across portions of south central Texas this afternoon and evening. The latest model data has trended farther westward with the higher severe chances as this area has been able to heat up quicker than points eastward. This along with upper lift coming in from the southwest should keep the higher threat for severe weather generally west of a Llano to Hallettsville line this afternoon and evening. The main severe weather concerns will be large hail along with damaging winds. Some locally heavy rainfall is also possible and this may result in localized flooding, especially in areas with saturated soils. Severe weather concerns will decrease by very early Wednesday morning as a cold front slips south into the coastal plains and westward into the Rio Grande. Winds should quickly shift back to a more southeasterly direction by Wednesday afternoon along the Rio Grande and this should aid in developing showers and thunderstorms across the higher terrain west of the Rio Grande. Steering flow should send some of this activity into the Rio Grande plains and southern Edwards Plateau during the afternoon and evening hours. We expect some of this activity to be severe, especially during the late afternoon and evening hours. Large hail and damaging winds will be the main concern, although locally backed winds in the low-levels could increase the tornado threat along the Rio Grande plains. By late Wednesday night, MCS development is expected to take place over west Texas into the Edwards Plateau. LONG TERM (Thursday through Tuesday)... The above mentioned MCS is expected to move eastward across west central Texas into portions of the Hill Country on Thursday. For now, it appears the models have shifted the better chance for rainfall into areas along and east of the I-10 corridor. If the MCS gets organized as expected, we could see a damaging wind and hail concern. Locally heavy rainfall will definitely be a concern with this system late Wednesday into Thursday. Rainfall totals in some areas (mainly along and east of I-10) could reach 4 to 5 inches through Thursday. The MCS is then expected to move east of the region by late Thursday evening. Rain chances drop significantly on Friday as an upper level trough axis translates east into the lower Mississippi river valley. High pressure in the mid and upper levels will build across Texas behind the departing trough. This should bring mostly dry conditions Friday and Saturday, but we could still see some isolated showers and thunderstorms develop in response to peak heating and subtle upper disturbances in the southwesterly flow aloft. On Sunday, the medium range models agree in showing the mid and upper level ridge moving east of Texas as an upper trough slowly deepens over the western U.S. Again, we can't completely rule out some additional rainfall chances into early next week, but we'll keep rain chances low at this time. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 78 65 78 67 / 60 40 50 80 50 Austin Bergstrom Intl Airport 66 79 65 78 66 / 60 40 50 80 60 New Braunfels Muni Airport 67 79 66 79 66 / 60 40 50 80 50 Burnet Muni Airport 62 74 63 75 63 / 70 40 60 80 50 Del Rio Intl Airport 67 81 67 82 66 / 80 60 70 60 30 Georgetown Muni Airport 63 76 63 76 64 / 60 40 60 80 60 Hondo Muni Airport 68 81 67 80 66 / 80 40 60 70 40 San Marcos Muni Airport 66 79 65 78 66 / 60 40 50 80 50 La Grange - Fayette Regional 67 81 68 78 69 / 50 40 40 80 60 San Antonio Intl Airport 68 79 67 78 68 / 70 40 50 80 40 Stinson Muni Airport 69 82 68 81 68 / 70 40 50 80 40 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...TB3 Public Service/Data Collection...33
Hazardous weather outlook, May 17, 9:16 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 916 PM CDT TUE MAY 17 2016 TXZ171>173-183>194-202>209-217>225-228-190230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 916 PM CDT TUE MAY 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MUCH OF SOUTH CENTRAL TEXAS THROUGH 1 AM TONIGHT. A CLUSTER OF STRONG TO SEVERE STORMS WILL CONTINUE TO PUSH SOUTHWARD ACROSS THE EDWARDS PLATEAU AND WEST OF THE I-35 CORRIDOR. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS BUT CANNOT RULE OUT A POSSIBLE TORNADO AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEDNESDAY ACROSS ALL OF SOUTH CENTRAL TEXAS. PERIODS OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. THERE WILL ALSO BE A THREAT FOR ISOLATED HEAVY DOWNPOURS OVER THE NEXT SEVERAL DAYS WITH THE STRONGER STORMS. ANY OF THESE ISOLATED HEAVY DOWNPOURS COULD PRODUCE A QUICK 1 TO 3 INCHES OF RAINFALL. RAINFALL TOTALS THROUGH THURSDAY COULD EXCEED 4 TO 5 INCHES IN SOME LOCAL AREAS. WITH THE SOILS ACROSS SOUTH CENTRAL TEXAS BECOMING SATURATED...FLASH FLOODING AND RIVER FLOODING WILL BECOME A THREAT WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE. TB3
In the hours before
Local storm report, May 17, 10:10 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HEAVY RAIN 1 S MEDINA 29.79N 99.25W
05/17/2016 M2.08 INCH BANDERA TX COCORAHS
2.08 INCHES OF RAIN FELL IN 35 MINUTES
&&
EVENT NUMBER EWX1600386
CVPSpecial weather statement, May 17, 10:25 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CDT TUE MAY 17 2016
TXZ171-186-188>190-180415-
GILLESPIE TX-BLANCO TX-KENDALL TX-KERR TX-LLANO TX-
1025 PM CDT TUE MAY 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILLESPIE...BLANCO...
SOUTHEASTERN KERR...KENDALL AND SOUTHEASTERN LLANO COUNTIES UNTIL
1115 PM CDT...
AT 1025 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WILLOW CITY TO NEAR CAMP VERDE. MOVEMENT
WAS SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FREDERICKSBURG...BOERNE...COMFORT...ROUND MOUNTAIN...JOHNSON CITY...
STONEWALL...SANDY...FLUGRATH...BLOWOUT...WARING...ECKERT...CYPRESS MILL...
WALNUT GROVE...CAIN CITY...WELFARE...LBJ STATE PARK...ROCKY HILL...WILLOW
CITY...SISTERDALE AND CAMP VERDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3049 9835 3044 9820 2975 9869 2988 9914
3055 9868
TIME...MOT...LOC 0325Z 295DEG 16KT 3046 9865 2989 9906
MOLocal storm report, May 17, 10:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL 6 N HONDO 29.44N 99.16W
05/17/2016 M2.75 INCH MEDINA TX PUBLIC
BASEBALL SIZED HAIL 6 MILES NORTH OF HONDO
&&
EVENT NUMBER EWX1600387
CVPLocal storm report, May 17, 10:28 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1028 PM CDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL 6 N HONDO 29.44N 99.16W
05/17/2016 M3.00 INCH MEDINA TX PUBLIC
CORRECTED HAIL SIZE AFTER RECEIVING PICTURE WITH
HAILSTONE AGAINST A RULER. TEACUP SIZED HAIL 6 MILES
NORTH OF HONDO.
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER EWX1600387
CVPLocal storm report, May 17, 10:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL 7 W CASTROVILLE 29.35N 98.99W
05/17/2016 M2.00 INCH MEDINA TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1600388
CVPLocal storm report, May 17, 11:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1100 PM CDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL CASTROVILLE 29.35N 98.87W
05/17/2016 M1.75 INCH MEDINA TX PUBLIC
GOLF BALL SIZED HAIL IN CASTROVILLE
&&
EVENT NUMBER EWX1600389
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:26 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 79 min |
| May 17, 7:54 PM CDT | Special Weather Statement | EWX | Kerr | 81 min |
| May 17, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real | 64 min |
| May 17, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 77 min |
| May 17, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 34 min |
| May 17, 8:51 PM CDT | Special Weather Statement | EWX | Bandera, Kerr, Uvalde | 39 min |
| May 17, 9:23 PM CDT | Special Weather Statement | EWX | Edwards, Kerr, Real | 37 min |
| May 17, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 46 min |
| May 17, 9:31 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| May 17, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 42 min |
| May 17, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 58 min |
| May 17, 9:49 PM CDT | Special Weather Statement | EWX | Bandera | 41 min |
| May 17, 9:57 PM CDT | Areal Flood Warning | EWX | Bandera | 2 hr |
| May 17, 10:02 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| May 17, 10:03 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| May 17, 10:04 PM CDT | Special Weather Statement | EWX | Val Verde | 56 min |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 46 min |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 61 min |
| May 17, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| May 17, 10:25 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 50 min |
| May 17, 10:37 PM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 53 min |
| May 17, 10:40 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 50 min |
| May 17, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 63 min |
| May 17, 11:08 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 35 min |
| May 17, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 32 min |
| May 17, 11:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 4 hr |
| May 17, 11:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 17, 11:38 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 52 min |
| May 17, 11:51 PM CDT | Special Weather Statement | EWX | Medina | 39 min |
| May 17, 11:57 PM CDT | River Flood Warning | EWX | Kerr | 18 hr |
| May 18, 12:02 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 58 min |
| May 18, 12:18 AM CDT | Special Weather Statement | EWX | Kinney, Maverick | 42 min |
| May 18, 12:23 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays, Wilson | 3 hr |
| May 18, 12:31 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 3 hr |
| May 18, 12:41 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Zavala | 49 min |
| May 18, 12:50 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Karnes, Wilson | 40 min |
| May 18, 1:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 8 hr |
| May 18, 1:22 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 14 hr |
| May 18, 1:26 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| May 18, 1:31 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 44 min |
| May 18, 1:59 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 76 min |
| May 18, 2:06 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe | 3 hr |
| May 18, 2:15 AM CDT | Special Weather Statement | EWX | Dimmit | 45 min |
| May 18, 2:55 AM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| May 18, 4:01 AM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| May 18, 5:55 AM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| May 18, 7:23 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 3 days |
| May 18, 2:41 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.